What has caused these huge 'bags' under my eyes after Belotero injections and dissolving?
18 Endeavor, Suite 200, Irvine, CA

What has caused these huge ‘bags’ under my eyes after Belotero injections and dissolving?

Cosmetic Treatments QuestionsCategory: BeloteroWhat has caused these huge ‘bags’ under my eyes after Belotero injections and dissolving?
A patient asked 2 years ago
I got Belotero injections a week ago, and these large bags/festoons formed. I went back to my injector yesterday and had injections to dissolve the Belotero, because we thought the filler was just in the wrong place. These pics are a full 24hrs after the injections to dissolve – obviously, something is wrong. My practitioner now wants me to take a steroid because he thinks I’m having an allergic reaction.
1 Answers
Dr. Elham Jafari Staff answered 1 year ago

Bags after Belotero

 
Hi and thank you for your question and pictures! I always advise my patients to allow 2 weeks after any filler injections before assessing the aesthetic results and it appears to me that you rushed to do the enzyme injection just a week after the filler. Swelling is quite common after injections (fillers but even with enzyme) and the area under the eyes is specially more prone to swelling. Hence I would suggest allowing it more time at this time for the inflammation to subside since any more manipulation/injection can just worsen the swelling. In general, during the two-week period following the injections, we should mainly remain vigilant for complications and resist the urge to do more treatment merely for aesthetic concerns. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]